# SDR QXEA200603327

- Difficulty date: December 5, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - AFT BAGGAGE BAY DOOR, FORWARD UPPER STOP FITTING HAS LOOSE RIVETS.  REPAIRED IAW SRM 51-42-10.
